# SDR AALA202307252682

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 76,753 hours, 35,590 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 502310000
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GREEN HYDRAULIC SYSTEM OVERHEAT ECAM WARNING. FLIGHT CREW TURNED GREEN SYSTEM OFF PER ECAM, TURNED PTU OFF PER ECAM AND ACCOMPLISHED A MANUAL GEAR EXTENSION PER ECAM. MAINTENANCE REPLACED THE GREEN HYDRAULIC SYSTEM HIGH PRESSURE RELIEF VALVE. (AALA202307258027). ALSO REPLACED GREEN HYDRAULIC SYSTEM PRESSURE SWITCH 1151GN. (AALA202307252682)
